MAUDE Adverse Event Report: BECTON DICKINSON DE MEXICO BD NDL BLUNT FILL 18X1-1/2 NRFIT SSU; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE

BECTON DICKINSON DE MEXICO BD NDL BLUNT FILL 18X1-1/2 NRFIT SSU; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Catalog Number 400067
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd ndl blunt fill 18x1-1/2 nrfit ssu needle was clogged / blocked.The following information was provided by the initial reporter translated from french to english: we are writing to inform you of a materiovigilance report (internal sheet: 1901) dated 14/01/2025 regarding the following medical device: description: nrfit 18g 38mm sampling canula reference: 400067 lot: 4073912 expiry date: 31/03/2027 quantity concerned: 1 it was impossible to inject with this canula.The offending device is available at the pharmacy for examination.Please do not hesitate to contact us if you require any further information.Best regards, camille comte hospital pharmacy intern medical devices department logistics centre of the hôpitaux civils de colmar 8 rue de guebwiller 68000 colmar 03 89 12 49 75 additional information provided: has the patient or user suffered any harm? if yes, please explain no can you confirm whether samples are available for investigation? if yes, please specify if samples yes the needle in question used unused (before use) used (during or after use) important: if used, please confirm if samples are contaminated with blood or cytotoxic drugs.No.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
One sample was received by our quality team for evaluation.Upon inspection and testing, no blockage was observed.Fluid was able to flow through the needle.The reported incident could not be verified.A review of the internal manufacturing device records for the reported lot number was performed and no recorded quality problems or rejections related to this incident were found.Based on the quality team's investigation, no root cause could be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD NDL BLUNT FILL 18X1-1/2 NRFIT SSU
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Manufacturer (Section D)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer (Section G)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21531997
Report Number9614033-2025-00013
Device Sequence Number15418169
Product Code GAA
UDI-Device Identifier00382904000677
UDI-Public(01)00382904000677(11)240628(17)270331(10)4073912
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number400067
Device Lot Number4073912
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2025
Supplement Date Received by Manufacturer06/30/2025
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown